# SDR SWAA2022082537289

- Difficulty date: August 1, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON L/H TRANSITION ANGLE AROUND NUTPLATE HOLES; STA 500A+5 TO 500I; LBL 24. / [01] CHANGED FAULT NAME FROM - LIGHT CORROSION ON L/H TRANSITION ANGLE AROUND NUTPLATE HOLES; STA 500A+5 TO 520; LBL 24. TO - LIGHT CORROSION ON L/H TRANSITION ANGLE AROUND NUTPLATE HOLES; STA 500A+5 TO 500I; LBL 24. PER E55124.;[02] CORROSION IS OUT OF LIMITS ;AND HOLES ARE ELONGATED PER SRM 53-10-15.;[03] CORROSION IS OUT OF LIMITS ;AND HOLES ARE ELONGATED PER SRM 53-10-15.;[04] REMOVED TRANSITION ANGLE FROM STA 480+10 TO 500I FOR REPLACEMENT;[05] DRILLED NEW SIDE PLATE SECTIONS BETWEEN EXISTING SPLICES FRO STA 480 +10 TO 500I PER SRM 53-00-53. OK TO TREAT AND PAINT REPLACEMENT PARTS.;[06] 5. ROSS RICHARDSON (TECHNICIAN); 08-AUG-2022 00:12 UTC DRILLED NEW SIDE PLATE SECTIONS BETWEEN EXISTING SPLICES FRO STA 480 +10 TO 500I PER SRM 53-00-53. OK TO TREAT AND PAINT REPLACEMENT PARTS. INSPECTED.;[07] TREATED AND PAINTED REPLACEMENT PIECES PER SRM 51-20-01 AND AMM 51-21-72. ATTACHED BOTH REPLACEMENT PIECES TOGETHER PER SRM 51-40-02.;[08] VERIFIED TREATED AND PAINTED REPLACEMENT PIECES PER SRM 51-20-01 AND AMM 51-21-72. ATTACHED BOTH REPLACEMENT PIECES TOGETHER PER SRM 51-40-02.;[09] INSTALLED ADHESIVELY BONDED NUT PLATES ON REPLACEMENT PIECES PER SRM 51-40-10 AT 1500 08AUG2022.;[10] REPLACED SECTION OF TRANSITION ANGLE FROM STATION 490 TO 500I LBL 24 PER SRM 53-00-53-2R-6;[11] REPLACED SECTION OF TRANSITION ANGLE FROM STATION 490 TO 500I LBL 24 PER SRM 53-00-53-2R-6
